# SDR DALA2024080107686

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N916DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64884
- Aircraft time: 17,294 hours, 6,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 285A12002
- Part serial: F07956
- Condition: Inoperative
- Location: Te Flap
- Part time: 17,294 hours, 6,808 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3916 -UFC/DE- DECLARED EMERGENCY DUE TO FLAPS FAILED TO EXTEND ON DESCENT ATL. CORRECTIVE ACTION: MULTIPLE FSEU FAULTS. REPLACED SAME. FLAPS OPS CHECK GOOD.
